Next Article in Journal
Formulation of Pruning Maps with Rhythmic Neural Firing
Next Article in Special Issue
Characteristic Function and Time Consistency for Two-Stage Games with Network Externalities
Previous Article in Journal
How Teacher’s Progressiveness in Using Digital Technologies Influences Levels of Pupils’ Metacognitive Knowledge in Mathematics
Previous Article in Special Issue
Moving Information Horizon Approach for Dynamic Game Models

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1246

Article: A Guaranteed Deterministic Approach to Superhedging—The Case of Convex Payoff Functions on Options
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop